Patient :I drank 7 shots last night in the time frame of around 11 pm- 4:30 am. Usually my shots are not quite a full shot as I am not one that enjoys a feeling but a taste. I drank each shot with a can of dr. pepper. I only got about 3 hours of sleep and today i feel nausiated and like my equalibrium is off when i move or sometimes just to fast. I can function fine but these are the only symptoms I have aside maybe feeling a bit spacey at times. I do not have a headache of any sort, so is this just a plain hangover? I have only had one in my life. -Aaron
Symptoms: Nausea, light headed, dizzy or off balanced
Welcome to Ask The Doctor.
I understand your concern.
The symptoms you have described seems like of Hangover only. I would advice in such scenario to take plenty of oral fluids and re-hydrate yourself. I would also advice you to take a combination of Pantoprazole and Domperidone as after binge drinking acid reflux is very common. You would require to take a good sleep and you will be fine.
Avoid smoking, coffee, and fast food till you get better. Share my opinion with your doctor.
I hope it helps.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.